# SDR ASOA200900631

- Difficulty date: June 4, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 15,634 hours, 12,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JOB 8759921 OPERATION 328 / EMERGENCY LIGHT DOES NOT WORK ON LT CABIN WINDSCREEN.
